| | Beta Blocker for Blood Pressure
I am a 44 year old female and
I have only been taking Blood Pressure meds for about 5 months, and since then I have been put on 4 different ones because of the side effects. I 1st started out on Lisinopril along with HCTZ, then Amlodipine, Coreg and now Bystolic.The reason they have been changed so much is that the Dr's thought I was having an allergic reaction to Lisinopril because my Throat swelled shut after 3months of being on it and we found out that the HCTZ contains Sulfa which I am allergic to. Then the Amlodipine was causing my feet,ankles and legs to swell.
So after all this, and we find out that the bp meds didn't cause the Throat swelling but a Yeast Infection instead, my Dr then put me on Coreg, well after about 2 weeks on the Coreg I began having tightness in my Chest, Constant Left Arm pain and Shortness of Breath so I called my Dr and told her I have never felt this way until starting this medication so she took me off that and refused to put me on another bp med until I saw a Heart Dr. Well I saw a Heart Dr and was given a CT Cardiac test with Dye to check for Blocked Arteries, Haven't gotten results back yet. Well the Heart Dr put me on another Beta Blocker called Bystolic 5mg a day. Since taking this I am still having Shortness of Breath, and some Left Arm Pain as well as Back and Leg Pain.
I am so scared of taking these meds because of how they are making me feel, I have never felt this way and use to walk 2 miles a day and do alot of exercise without any probs. I can no longer exercise because I just found out that I have 3 Herniated Disc's in my Neck and 3 Ruptured in my Back. I need advice on what to do, Should I keep taking these bp meds ? Are they harming me ? I have never been told that I have any Heart probs and my family has a bad history of Heart Failure. These meds are scaring me to death and I have 3 upcoming surgeries.